# SDR AALA20100708DFW01

- Difficulty date: July 7, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 46,354 hours, 5,871 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROW 38C TO 38G INOPERATIVE.  RESET LOOSE CONNECTOR AT ROW 38C TO 38G.  OPS CHECKED NORMAL.
